RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mosc. Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mosc. Math. J., 2002, Volume 2, Number 1, Pages 35–40 (Mi mmj44)  

Semiinfinite cohomology of Tate Lie algebras

S. M. Arkhipov

Independent University of Moscow

Abstract: In this note we give a definition of semiinfinite cohomology for Tate Lie algebras using the language of differential graded Lie algebroids with curvature (CDG Lie algebroids).

Key words and phrases: Tate Lie algebra, Lie algebroid, DG-algebra.

DOI: https://doi.org/10.17323/1609-4514-2002-2-1-35-40

Full text: http://www.ams.org/.../abst2-1-2002.html
References: PDF file   HTML file

Bibliographic databases:

MSC: 17-XX
Received: April 15, 2001; in revised form October 6, 2001
Language:

Citation: S. M. Arkhipov, “Semiinfinite cohomology of Tate Lie algebras”, Mosc. Math. J., 2:1 (2002), 35–40

Citation in format AMSBIB
\Bibitem{Ark02}
\by S.~M.~Arkhipov
\paper Semiinfinite cohomology of Tate Lie algebras
\jour Mosc. Math.~J.
\yr 2002
\vol 2
\issue 1
\pages 35--40
\mathnet{http://mi.mathnet.ru/mmj44}
\crossref{https://doi.org/10.17323/1609-4514-2002-2-1-35-40}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1900583}
\zmath{https://zbmath.org/?q=an:1023.17013}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000208587700003}


Linking options:
  • http://mi.mathnet.ru/eng/mmj44
  • http://mi.mathnet.ru/eng/mmj/v2/i1/p35

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Moscow Mathematical Journal
    Number of views:
    This page:110
    References:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020